# SDR 2002FA0000420

- Difficulty date: March 26, 2002
- Submitted: March 29, 2002
- Operation: General aviation
- Aircraft: N2JX
- Make and model: Beech S35
- Aircraft serial: D7811
- Aircraft time: 5,050 hours
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Condition: Separated
- Location: Aileron Cable
- Part time: 5,050 hours
- Component: Aileron Cable, Beech
- Component part number: 35524314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN LEVEL FLIGHT AT 5500FT MSL, ATTEMPTING TO TURN THE AIRCRAFT LEFT WITH THE AILERON A SMALL BUMP/BANG WAS FELT. THE CONTROL WHEEL WENT FULL LEFT,AND THE AIRCRAFT COMMENCED ROLLING TO THE RIGHT. APPLICATION OF HARD RIGHT RUDDER STOPPED THE ROLL AT ABOUT 70 DEGREES RIGHT WING DOWN. AIRCRAFT WAS RECOVERED AFTER LOSING 2200FT. FLEW TO RSW BY KEEPING 20 TO 25 DEGREES LEFT YAW, WITH THE RUDDER, AND 12 TO 15 DEGREES RT WING DOWN. LANDING WAS ACCOMPLISHED USING THE SAME TECHNIQUE. ON GROUND, RIGHT AILERON WAS HELD FULL UP AND LEFT AILERON FULL DOWN BY SPRING TENSION.
